# SDR SWAA2014072230198

- Difficulty date: July 2, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,146 hours, 28,789 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Part number: 9923459
- Condition: Cracked
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW NEAR KEEL BEAM ANGLE BRACKET CRACKED AT BS 748.  R & R BRACKET IAW SRM & DWG.
